American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46A99) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Luis Bernal-González. Densely hereditarily hypercyclic sequences and large hypercyclic manifolds. Proc. Amer. Math. Soc. 127 (1999) 3279-3285. MR 1646318.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Sehie Park, Jong Sook Bae and Hoo Kyung Kang. Geometric properties, minimax inequalities, and fixed point theorems on convex spaces . Proc. Amer. Math. Soc. 121 (1994) 429-439. MR 1231303.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Dieter Remus and F. Javier Trigos-Arrieta. Abelian groups which satisfy Pontryagin duality need not respect compactness . Proc. Amer. Math. Soc. 117 (1993) 1195-1200. MR 1132422.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Noriko Mizoguchi. A generalization of Br\o ndsted's results and its applications . Proc. Amer. Math. Soc. 108 (1990) 707-714. MR 991704.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Seung Jae Oh. G\^ateaux differentiable points with special representation . Proc. Amer. Math. Soc. 93 (1985) 456-458. MR 774002.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Pal Fischer and Zbigniew Słodkowski. Christensen zero sets and measurable convex functions . Proc. Amer. Math. Soc. 79 (1980) 449-453. MR 567990.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] G. Mägerl. Metrizability of compact sets and continuous selections . Proc. Amer. Math. Soc. 72 (1978) 607-612. MR 509263.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Robert H. Lohman and Wilbur J. Stiles. On separability in linear topological spaces . Proc. Amer. Math. Soc. 42 (1974) 236-237. MR 0326350.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] H. Elton Lacey and Peter D. Morris. On spaces of type $A(K)$ and their duals . Proc. Amer. Math. Soc. 23 (1969) 151-157. MR 0625855.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1